# SDR DALA2022071304855

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,182 hours, 19,379 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 NO.1 PYLON FWD UPPER SPAR WEB AT NAC STA 172 TO 182 FOUND CRACK, CORRECTIVE ACTION: REPAIRED THE CRACKED WEB AT NO.1 PYLON FWD UPPER SPAR NAC STA 172 TO 182 AS PER PRI 600381. (2314973)
